Arithmetical properties of finite rings and algebras, and analytic number theory.
Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 16-43
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__252_151171,
author = {John Knopfmacher},
title = {Arithmetical properties of finite rings and algebras, and analytic number theory.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {16--43},
year = {1972},
volume = {252},
zbl = {0246.10032},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__252_151171/}
}
John Knopfmacher. Arithmetical properties of finite rings and algebras, and analytic number theory.. Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 16-43. http://geodesic.mathdoc.fr/item/JRAM_1972__252_151171/